Results 11 to 20 of about 93 (91)

Sym-Bobenko formula for minimal surfaces in Heisenberg space∗ [PDF]

open access: yes, 2013
We give an immersion formula, the Sym-Bobenko formula, for min-imal surfaces in the 3-dimensional Heisenberg space. Such a formula can be used to give a generalized Weierstrass type representation and construct explicit examples of minimal surfaces ...
Cartier, Sébastien, Sébastien Cartier
core   +1 more source

On the moduli space of superminimal surfaces in spheres

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 2003, Issue 44, Page 2803-2827, 2003., 2003
Using a birational correspondence between the twistor space of S2n and projective space, we describe, up to birational equivalence, the moduli space of superminimal surfaces in S2n of degree d as curves of degree d in projective space satisfying a certain differential system.
Luis Fernández
wiley   +1 more source

Constant mean curvature hypersurfaces with constant δ‐invariant

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 2003, Issue 67, Page 4205-4216, 2003., 2003
We completely classify constant mean curvature hypersurfaces (CMC) with constant δ‐invariant in the unit 4‐sphere S4 and in the Euclidean 4‐space 𝔼4.
Bang-Yen Chen, Oscar J. Garay
wiley   +1 more source

Super parallel immersions in Euclidean space

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 29, Issue 1, Page 1-5, 2002., 2002
Two submanifolds of Euclidean n‐space En are called super parallel if the affine normal spaces are homothetic at the corresponding points. Characterizations are given for the action of conformal transformation on super parallel mates. Our notion is generalized to super transnormal submanifolds and its relation with super self‐parallel submanifolds and ...
Tarek Fathy Mersal   +1 more
wiley   +1 more source

First eigenvalue of submanifolds in Euclidean space

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 24, Issue 1, Page 43-48, 2000., 2000
We give some estimates of the first eigenvalue of the Laplacian for compact and non‐compact submanifold immersed in the Euclidean space by using the square length of the second fundamental form of the submanifold merely. Then some spherical theorems and a nonimmersibility theorem of Chern and Kuiper type can be obtained.
Kairen Cai
wiley   +1 more source

Quantization of curvature for compact surfaces in Sn [PDF]

open access: yes, 2003
. For minimal surfaces in spheres, there is a well known conjecture about the quantization of intrinsic curvature which has been solved only in special cases so far. We recall an intrinsic and an extrinsic version for the known results and extend them to
Simon, Udo   +3 more
core   +1 more source

Translation of: Familles de surfaces isoparamétriques dans les espaces à courbure constante, Annali di Mat. 17 (1938), 177–191, by Élie Cartan.

open access: yes, 2023
English title: Families of isoparametric surfaces in spaces of constant curvature This is an English translation of the article Familles de surfaces isoparamétriques dans les espaces à courbure constante which was originally published in Annali di ...
Cecil, Thomas E.
core   +1 more source

Constant mean curvature surfaces [PDF]

open access: yes, 2016
In this article we survey recent developments in the theory of constant mean cur- vature surfaces in homogeneous 3-manifolds, as well as some related aspects on ex- istence and descriptive results for H -laminations and CMC foliations of Riemannian n ...
Tinaglia, Giuseppe; id_orcid   +2 more
core   +1 more source

Characterizations of Euclidean Spheres in Terms of the Tangential Part of the Position Vector Field

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 2024, Issue 1, 2024.
In this study, we utilize the support function θ and the tangential component ψT of the position vector field ψ to investigate certain properties of spheres on a compact hypersurface in Euclidean space Rn+1. The first characterization expands upon existing results in the literature by removing constraints on the tangential component ψT and employing ...
Mona Bin-Asfour   +3 more
wiley   +1 more source

Unique isometric immersion into hyperbolic space

open access: yes, 1992
International Journal of Mathematics and Mathematical Sciences, Volume 16, Issue 4, Page 725-732, 1993.
M. Beltagy
wiley   +1 more source

Home - About - Disclaimer - Privacy